Change search
ReferencesLink to record
Permanent link

Direct link
Wladyslaw Orlicz (1903-1990): matemático polaco
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2003 (Spanish)In: Boletin Asociacio Matematica Vanezolana - English, ISSN 1315-4125, Vol. 10, no 1, 79-88 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 10, no 1, 79-88 p.
Research subject
URN: urn:nbn:se:ltu:diva-12390Local ID: b86ddc40-a9f9-11db-aeba-000ea68e967bOAI: diva2:985341
Validerad; 2003; 20070122 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(393 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 393 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Boletin Asociacio Matematica Vanezolana - English

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link